# SDR ZW0A0100829

- Difficulty date: April 20, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chipped
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON RT WING L/E THE AFT LOWER END OF RIB HAD METAL CHIP MISSING, JUST OTBD OF JACKPAD.  INSTALLED DOUBLER PER SERVICE BULLETIN ENG TASK 57-10.
